Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

165 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hi doc! I am delayed on my menstration for almost

Hi doc!

I am delayed on my menstration for almost two weeks and because of that we've got panic that was my first time that i got delayed on my mens and im already felt some pregnancy symptoms like swollen and tender breasts thats why we decided to buy cytotec tablet I drink two pieces orally and the other two was insterted on my vagina, after 3 years is start bleeding on the firts three hours my bleeding is heavy and after that it just like a normal menstration that lasts for five days..my problem now is the swollen and the tenderness of my breasts did not go away and I even have nausea and vomitting after eating..what shall i do?
Fri, 28 Sep 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi mam..My daughter of age 11 years recently matured.since then she is getting her cycles regularly in time.But bleeding is continuing to 7 to 10 days.When I consulted doctor,she suggested me to give herface pills to my daughter for 6 months to one year until my daughters cycles are regularized.One doubt is bothering me a lot,taking hormone tablets would lead to side affects..no.Can I go for these pills for my daughter at the age of 11 years?Will there be any side affects in taking hormone tablets?

doctor1 MD

hi.. im using daphne pills for almost 8 months and for almost 8 months i missed my periods then now i stop taking daphne maybe almost a month but still i dont have mu periods yet i do some pt its negative.. how i long i should wait to have my menstration back? or what should i do? thanks.. godbless

doctor1 MD

Hi Doc, my name is Mary. I was about to menstrate on the firt week of this month(February) and i had unprotected sex with my bf. i took all two tablets of postinor 2 at a time within 24 hours. Since then till now i have not had my menstration. is it possible that am pregnant?

Loading Online Doctors....